# SDR YENA201806180250

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 71,817 hours, 26,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 780406
- Condition: No Test
- Location: Emergency Lights
- Part time: 10,280 hours, 3,898 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED A BITE TEST.   REMOVED AND REPLACED THE POWER SUPPLY BATTERIES AT LOCATION FIN 10WL,11WL AND 13WL IAW AMM 33-51-38.  EMERGENCY CABIN LIGHTS CHECKED GOOD.
